Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Strong convergence results for nonself multimaps in Banach spaces
HTML articles powered by AMS MathViewer

by N. Shahzad and H. Zegeye PDF
Proc. Amer. Math. Soc. 136 (2008), 539-548 Request permission

Abstract:

We prove strong convergence theorems for multimaps under mild conditions, which include Browder’s convergence theorem as well as Reich’s convergence theorem. We thus provide a partial answer to Jung’s question.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H10, 47H09
  • Retrieve articles in all journals with MSC (2000): 47H10, 47H09
Additional Information
  • N. Shahzad
  • Affiliation: Department of Mathematics, King Abdul Aziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
  • Email: nshahzad@kau.edu.sa
  • H. Zegeye
  • Affiliation: Bahir Dar University, P.O. Box. 859, Bahir Dar, Ethiopia
  • Email: habtuzh@yahoo.com
  • Received by editor(s): June 21, 2006
  • Received by editor(s) in revised form: August 25, 2006
  • Published electronically: November 3, 2007
  • Communicated by: Joseph A. Ball
  • © Copyright 2007 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 539-548
  • MSC (2000): Primary 47H10, 47H09
  • DOI: https://doi.org/10.1090/S0002-9939-07-08884-3
  • MathSciNet review: 2358494